MAUDE Adverse Event Report: DEGANIA SILICONE, INC. JP CHAN DRN SIL RND 19FR 3/4 W/TRO; ACCESSORIES, CATHETER

DEGANIA SILICONE, INC. JP CHAN DRN SIL RND 19FR 3/4 W/TRO; ACCESSORIES, CATHETER
Model Number JP-2225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Mw5153800: customer reported that jackson-pratt drain was placed in patient monday, following panniculectomy.Patient evaluated with jp tubing amputated at glued portion of tubing and tunneling device consistent with failed/faulty jp drain.Tunneled tubing was embedded into the abdominal wall requiring repeat surgery and removal of foreign body.No other manufacturer jp drain available.Patient was discharged without sequela.
 
Additional Manufacturer Narrative
Device history record review for batch number p22114003 showed (b)(4) pieces produced 08/22/23, with expiration date of 01/24/2028.A sample was returned for evaluation with a wire tied around the connection point.The supplier¿s in-process control contains tensile strength test of every batch of drains.Testing from retained sample from the same batch passed tensile strength test and the result was compliant within test specification.Based on testing and the information provided, the root cause cannot be determined.

Brand Name
JP CHAN DRN SIL RND 19FR 3/4 W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS  1513000
Manufacturer (Section G)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS   1513000
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key19399229
Report Number1423537-2024-00019
Device Sequence Number18217478
Product Code KGZ
UDI-Device Identifier10885380182570
UDI-Public10885380182570
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2225
Device Catalogue NumberJP-2225
Device Lot NumberP22114003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight83 KG